MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD BULK SURG PAT 1 X 1; OEM PATTIES & STRIPS

INTEGRA LIFESCIENCES MANSFIELD BULK SURG PAT 1 X 1; OEM PATTIES & STRIPS
Catalog Number 245407
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Event or Problem Description
A facility reported the radiopaque string of a surgical pattie (id 245407) was detached from the pattie.No patient injury reported.No additional information was provided after several attempts.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: d4, d9, g3, g6, h2, h3, h6, h11.The surgical pattie (id 245407) was not returned for evaluation, but a photo was provided showing a soiled pattie with the x-ray strip separated from the pattie.The complaint could be verified through failure analysis.Root cause analysis - potential root cause per risk documentation is incorrect material selected for x-ray welding.

Brand Name
BULK SURG PAT 1 X 1
Common Device Name
OEM PATTIES & STRIPS
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA 02048
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA 02048
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key21899500
Report Number3014334038-2025-00052
Device Sequence Number19854986
Product Code HBA
UDI-Device Identifier10381780513407
UDI-Public10381780513407
Combination Product (Y/N)N
PMA/510(K) Number
K880402
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number245407
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/27/2025
Supplement Date Received by Manufacturer10/02/2025
Initial Report FDA Received Date04/24/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown